Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :36 Issue : 2 2009      Add To Cart                                                                    Download

On three dimensional lorentzian -kenmotsu manifolds

Auther : A.FUNDA YALINIZ*, AHMET YILDIZ** AND MINE TURAN***

*Department of Mathematics, Faculty of Arts and Sciences, Dumlupinar University, Kutahya Turkey, email: fyaliniz@dpu.edu.tr

**Department of Mathematics, Faculty of Arts and Sciences, Dumlupinar University, Kutahya Turkey, email: ahmetyildiz@dpu.edu.tr

*** Department of Mathematics, Faculty of Arts and Sciences, Dumlupinar University, Kutahya Turkey, email: mineturan@dpu.edu.tr

 

ABSTRACT

In this paper we introduce the notion of Lorentzian b-Kenmotsu manifolds. We study three-dimensional Lorentzian b-Kenmotsu manifolds satisfying Ricci-semisymmetry, locally φ-symmetry and η-parallel Ricci tensor. The existence of a locally φ three-dimensional Lorentzian  b-Kenmotsu manifold is proved by a concrete example.

Keywords: Almost contact metric manifolds, Trans-Sasakian manifolds, b-Kenmotsu manifolds, Lorentzian b-Kenmotsu manifolds, Ricci-semisymmetric, locally φ-symmetry,  η-parallel Ricci tensor.

 AMS Subject Classification: 53C15, 53C40.

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55670

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law